MedElevator Войти в исследования
← Поиск публикаций
Haematologica · 1994

A "primitive" catastrophic antiphospholipid syndrome.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Vivaldi P, Andreotti C, Mazzon C, Pedrazzoli M

Аннотация

A female patient affected by a thrombotic syndrome due to non SLE-related antiphospholipid antibodies (APA), developed a serious, non inflammatory, thrombotic macroangiopathy and uremic-hemolytic syndrome during oral anticoagulant therapy. She was treated with aspirin, dipyridamole i.v. and with a total of 14 fresh frozen plasma exchange (PEX), but the thrombotic syndrome only showed a partial response with the APA titre dropping considerably. Renal failure did not improve because of acute cortical necrosis. The patient died from infective complications.

Предметные рубрики MeSH